Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 169 - 179

The Relation between a 2D Lotka-Volterra equation and a 2D Toda Lattice

Authors
Claire R GILSON, Jonathan J C NIMMO
Corresponding Author
Claire R GILSON
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.12How to use a DOI?
Abstract
It is shown that the 2-discrete dimensional Lotka-Volterra lattice, the two dmensional Toda lattice equation and the recent 2-discrete dimensional Toda lattice equation of Santini et al can be obtained from a 2-discrete 2-continuous dimensional Lotka-Volterra lattice.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
169 - 179
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Claire R GILSON
AU  - Jonathan J C NIMMO
PY  - 2005
DA  - 2005/12
TI  - The Relation between a 2D Lotka-Volterra equation and a 2D Toda Lattice
JO  - Journal of Nonlinear Mathematical Physics
SP  - 169
EP  - 179
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.12
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.12
ID  - GILSON2005
ER  -